# SDR SWAA2021091540284

- Difficulty date: July 31, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 887 L-Rbl 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT SPLICE AT AFT CARGO BAY BS887 LBL7 TO RBL17 WL168. ; / [01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] REMOVED FLOOR SUPPORT SPLICE IN ACB BS 887; RBL 17 TO LBL 7; WL 168 IAW SRM 51-40-02-0G-0.; [04] LOCATED AND DRILLED NEW FLOOR SUPPORT SPLICE PER SRM 51-40-05 AND DWG 147A7500; [05] VERIFIED LOCATED AND DRILLED NEW FLOOR SUPPORT SPLICE PER SRM 51-40-05 AND DWG 147A7500; [06] OK TO INSTALL FLOOR SUPPORT SPLICE AT ACB BS887 LBL17 -RBL17 WL168; [07] OK TO INSTALL; [08] INSTALLED NEW FLOOR SUPPORT SPLICE AT ACB BS887 LBL17 -RBL17 WL168 PER SRM 51-40-02-0G AND DWG 147A7500; [09] VERIFIED INSTALLATION OF FLOOR SUPPORT SPLICE AT ACB BS887 LBL17 -RBL17 WL168 PER SRM 51-40-02-0G AND DWG 147A7500; [10] VERIFIED ALL WORK COMPLETE THIS TASK
